RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 483, Number 6, Pages 596–599 (Mi dan42609)  

On bilinear Hardy–Steklov operators

P. Jaina, S. Kanjilala, V. D. Stepanovb, E. P. Ushakovac

a South Asian University, Delhi, India
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia
c Computing Center, Far Eastern Branch, Russian Academy of Sciences, Khabarovsk, 680000 Russia

Funding Agency Grant Number
Russian Science Foundation DST/INT/RUS/RSF/P-01
16-41-02004
The first two authors acknowledge the support of the Science Foundation of India, project DST/INT/RUS/RSF/P-01. The third and fourth authors' work was performed at the Peoplesí Friendship University of Russia and was supported by the Russian Science Foundation, project no. 16-41-02004.


DOI: https://doi.org/10.31857/S086956520003429-4


English version:
Doklady Mathematics, 2018, 98:3, 634–637

Bibliographic databases:

ArXiv: 36749692
Received: 08.08.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan42609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019